正高

名称:刘双乾

职称:教授

研究方向:非线性偏微分方程

电邮:tsqliu@jnu.edu.cn

联系方式:020-85228592

教育背景

2009年6月毕业于武汉大学获基础数学博士学位,
2004年6月毕业于华中师范大学获数学与应用数学学士学位。
 

工作经历

2015年10月至今,暨南大学数学系教授,
2011年10月-2015年9月,暨南大学数学系副教授,
2009年7月-2011年9月,暨南大学数学系讲师,
2015年8月-2016年8月,布朗大学应用数学系访问学者,
2013年7月-2014年7月,香港中文大学数学系博士后,
2015年7月,香港中文大学数学系访问学者,
2012年7月,香港城市大学数学系访问学者,
2011年12月,香港中文大学数学系访问学者。
 

讲授课程

高等数学、线性代数、概率论与数理统计、现代偏微分方程方法等。

招生意向

在非线性偏微分方程方向招收硕士研究生。

科研成果

1. 国家自然科学基金面上项目: 动力学方程及相关模型的稳定性研究, 2015-01-2018-12,65万,项目负责人。
2. 国家自然科学基金青年项目:Boltzmann方程及相关方程解的正则性及渐近性态,2012-01-2014-12,22万,项目负责人。
 

研究论文

1. Duan, Renjun; Liu, Shuangqian*, Stability of the rarefaction wave of the Vlasov-Poisson-Boltzmann system. SIAM J. Math. Anal. 47 (2015), no. 5, 3585–3647.
2. Duan, Renjun; Liu, Shuangqian, Time-periodic solutions of the Vlasov-Poisson-Fokker-Planck system. Acta Math. Sci. Ser. B Engl. Ed. 35 (2015), no. 4, 876–886.
3. Duan, Renjun; Liu, Shuangqian, Stability of rarefaction waves of the Navier-Stokes-Poisson system. J. Differential Equations 258 (2015), no. 7, 2495–2530.
4. Liu, Shuangqian; Yang, Tong; Zhao, Huijiang, Compressible Navier-Stokes approximation to the Boltzmann equation. J. Differential Equations 256 (2014), no. 11, 3770–3816.
5. Liu, Shuangqian; Ma, Xuan, Regularizing effects for the classical solutions to the Landau equation in the whole space. J. Math. Anal. Appl. 417 (2014), no. 1, 123–143.
6. Liu, Shuangqian; Liu, Hongxia, Optimal time decay of the Boltzmann system for gas mixtures. Nonlinear Anal. 95 (2014), 592–606.
7. Liu, Shuangqian; Zhao, Huijiang, Optimal large-time decay of the relativistic Landau-Maxwell system. J. Differential Equations 256 (2014), no. 2, 832–857.
8. Duan, Renjun; Liu, Shuangqian, Cauchy problem on the Vlasov-Fokker-Planck equation coupled with the compressible Euler equations through the friction force. Kinet. Relat. Models 6 (2013), no. 4, 687–700.
9. Duan, Renjun; Liu, Shuangqian, The Vlasov-Poisson-Boltzmann system without angular cutoff. Comm. Math. Phys. 324 (2013), no. 1, 1–45.
10. Duan, Renjun; Liu, Shuangqian; Yang, Tong; Zhao, Huijiang, Stability of the nonrelativistic Vlasov-Maxwell-Boltzmann system for angular non-cutoff potentials. Kinet. Relat. Models 6 (2013), no. 1, 159–204.
11. Liu, Shuangqian, Smoothing effects for the classical solutions to the Landau-Fermi-Dirac equation. Chin. Ann. Math. Ser. B 33 (2012), no. 6, 857–876.
12. Liu, Shuangqian; Liu, Hongxia, Optimal convergence rate of the Landau equation with frictional force. Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 5, 1781–1804.
13. Liu, Shuangqian; Ma, Xuan, Exponential decay of the Landau equation with potential forces. J. Math. Anal. Appl. 394 (2012), no. 1, 159–176.
14. Liu, Shuang Qian; Ma, Xuan, Global classical solutions to the Landau-Fermi-Dirac equation. (Chinese) Chinese Ann. Math. Ser. A 33 (2012), no. 1, 39--64; translation in Chinese J. Contemp. Math. 33 (2012), no. 1, 29–54.
15. Liu, Shuangqian; Ma, Xuan; Yu, Hongjun, Optimal time decay of the quantum Landau equation in the whole space. J. Differential Equations 252 (2012), no. 10, 5414–5452.
16. Liu, Shuangqian; Zhao, Huijiang, Diffusive expansion for solutions of the Boltzmann equation in the whole space. J. Differential Equations 250 (2011), no. 2, 623–674.
17. Duan, Lian; Liu, Shuangqian; Zhao, Huijiang A note on the optimal temporal decay estimates of solutions to the Cahn-Hilliard equation. J. Math. Anal. Appl. 372 (2010), no. 2, 666–678.
18. Liu, Shuangqian Acoustic limit for the Boltzmann equation in the whole space. J. Math. Anal. Appl. 367 (2010), no. 1, 7–19.
19. Liu, Shuangqian; Wang, Fei; Zhao, Huijiang, Global existence and asymptotics of solutions of the Cahn-Hilliard equation. J. Differential Equations 238 (2007), no. 2, 426–469.